MathSciNet Relay Station
MathSciNet bibliographic data
MR1137230 (93i:54028) 54F15 (54F50)
Neumann Lara, Víctor; Puga-Espinosa, Isabel Shore points and dendrites. Proc. Amer. Math. Soc. 118 (1993), no. 3, 939–942.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement